# SDR SWAA2013041014638

- Difficulty date: March 25, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 24,009 hours, 15,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 90015911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD & AFT SPLICES ON DOOR CUTOUT PAN CORRODED.  REMOVED AND REPLACED ANGLES IAW SRM.
